| Texto completo | |
| Autor(es): |
Perez, Otavio Henrique
;
Da Silva, Paulo Ricardo
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN DES SCIENCES MATHEMATIQUES; v. 179, p. 31-pg., 2022-08-09. |
| Resumo | |
We present a constructive and self-contained proof for a theorem of resolution of singularities for real analytic constrained differential systems of the form A(x) x over dot = F(x) defined on a 2-manifold with corners having impasse set {x; det A(x) = 0}. This result can be seen as a generalization of the classical one for 2-dimensional real analytic vector fields. Our approach does not require general results from algebraic geometry. (C) 2022 Elsevier Masson SAS. All rights reserved. (AU) | |
| Processo FAPESP: | 18/24692-2 - Variedades de Impasse Singulares e Fluxos em Superfícies Invariantes |
| Beneficiário: | Otavio Henrique Perez |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 16/22310-0 - Folheações descontínuas e impasses |
| Beneficiário: | Otavio Henrique Perez |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |